How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Chip Your Own Question
Dr. Chip
Dr. Chip, Board Certified Physician
Category: Medical
Satisfied Customers: 32773
Experience:  20 yrs. in practice, includinge surgery, general medicine, addiction medicine and pain.
18722459
Type Your Medical Question Here...
Dr. Chip is online now

extreme salty taste in the mouth

Customer Question

extreme salty taste in the mouth
Submitted: 2 years ago.
Category: Medical
Expert:  Dr. Chip replied 2 years ago.
Hi. How long has this been going on and do you have any medical conditions? Any indigestion, heartburn, or sinus congestion?
Customer: replied 2 years ago.

4 days no medical conditions on HRT only and how do you know if u have sinus problems

Expert:  Dr. Chip replied 2 years ago.
Well sometimes all that may be there with sinus problems is some difficulty breathing through the nose and sometimes some nasal discharge. Usually a salty taste is from a sinus infection and sometimes from dehydration but in your case I think the problem is your sinuses. For now you can try a Neti pot or a saline nasal irrigation system but if this persists for longer than a week you should have your doctor check out your sinuses because it may be an infection for which you'd need antibiotics
Customer: replied 2 years ago.

ok what is a neti pot or saline irrigation system

Expert:  Dr. Chip replied 2 years ago.
Both can be gotten over the counter at any pharmacy or chemist. Here are links to both
http://www.mayoclinic.org/diseases-conditions/common-cold/expert-answers/neti-pot/faq-20058305
http://www.armandhammer.com/personal-care/nasal-care/Products/simply-saline-sterile-saline-nasal-mist.aspx?gclid=CMnGpo3ytsICFeJF7AodQw4AkA
Customer: replied 2 years ago.

one thing I have been wearing heavier glasses may this be the cause

Expert:  Dr. Chip replied 2 years ago.
No, Maryrose, that wouldn't cause this
Customer: replied 2 years ago.

thank you

Expert:  Dr. Chip replied 2 years ago.
My pleasure but let me know how it goes and please remember to rate my service to you